# SDR ABXA2021217012

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 90,387 hours, 30,495 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL PRESSURIZATION CONTROL AT 30,000 FT.  FAILURE OF AUTO 1, AUTO 2 AND MANUAL.  NO CONTROL.  ATB TO MIA. AIRCRAFT GROUNDED.  REMOVED & REPLACED OUTFLOW VALVE IAW AMM 21-31-03, CABIN PRESSURE OPS CHECK ON GROUND OK IAW AMM 21-31-03.  AIRCRAFT REMAINS ETOPS 180.
